Abstract and Applied Analysis
Volume 2003 (2003), Issue 9, Pages 539-545

Solutions to H-systems by topological and iterative methods

P. Amster and M. C. Mariani

Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón I, Buenos Aires 1428, Argentina

Received 2 May 2002

Copyright © 2003 P. Amster and M. C. Mariani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study H-systems with a Dirichlet boundary data g. Under some conditions, we show that if the problem admits a solution for some (H0,g0), then it can be solved for any (H,g) close enough to (H0,g0). Moreover, we construct a solution of the problem applying a Newton iteration.